Previous |  Up |  Next


Title: Stability of invariant linearly sufficient statistics in the general Gauss-Markov model (English)
Author: Kornacki, Andrzej
Language: English
Journal: Applications of Mathematics
ISSN: 0862-7940
Volume: 42
Issue: 1
Year: 1997
Pages: 71-77
Summary lang: English
Category: math
Summary: Necessary and sufficient conditions are derived for the inclusions $J_0\subset J$ and $J_0^{*}\subset J^{*}$ to be fulfilled where $J_0$, $J_0^{*}$ and $J$, $J^{*}$ are some classes of invariant linearly sufficient statistics (Oktaba, Kornacki, Wawrzosek (1988)) corresponding to the Gauss-Markov models $GM_0=(y,X_0\beta _0,\sigma _0^2V_0)$ and $GM=(y,X\beta ,\sigma ^2V)$, respectively. (English)
Keyword: Gauss-Markov model
Keyword: linearly sufficient statistics
Keyword: invariant linearly sufficient statistics
MSC: 62A01
MSC: 62B05
MSC: 62F10
MSC: 62J05
idZBL: Zbl 0898.62003
idMR: MR1426681
DOI: 10.1023/A:1022244727376
Date available: 2009-09-22T17:53:37Z
Last updated: 2015-05-20
Stable URL:
Reference: [1] J.K. Baksalary, T. Mathew: Linear sufficiency and completeness in an incorrectly specified general Gauss-Markov model.Sankhyā, Ser A. 48 (1986), 169–180. MR 0905457
Reference: [2] H. Drygas: Sufficiency and completeness in the general Gauss-Markoff model.Sankhyā, Ser A. 45 (1983), 88–98. MR 0749356
Reference: [3] R. Kala: Projectors and linear estimation in general linear models.Comm. Statistics—A, Theory Methods 10 (1981), 849–873. Zbl 0465.62060, MR 0625196, 10.1080/03610928108828078
Reference: [4] T. Mathew, P. Bhimasankaram: Optimality of BLUE$^{\prime }s$ in a general linear model with an incorrect design matrix.J. Statist Plann. Inference 8 (1983), 315–329. MR 0729248, 10.1016/0378-3758(83)90048-4
Reference: [5] W. Oktaba, A. Kornacki, J. Wawrzosek: Invariant linearly sufficient transformations of the general Gauss-Markoff model.Scand. J Statist. 15 (1988), 117–124. MR 0968158
Reference: [6] C.R. Rao: Unified theory of linear estimation.Sankhyā A 35 (1971), 371–394. Zbl 0236.62048, MR 0319321
Reference: [7] C.R. Rao, S.K. Mitra: Generalized Inverse of Matrices and its Applications.Wiley, New York, 1971. MR 0338013


Files Size Format View
AplMat_42-1997-1_5.pdf 261.1Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo